Change search
ReferencesLink to record
Permanent link

Direct link
Existence of classical solutions to a free boundary problem for the p-Laplace operator: (II) The interior convex case
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2000 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 49, no 1, 311-323 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we prove the existence of convex classical solutions for a Bernoulli-type free boundary problem, in the interior of a convex domain. The governing operator considered is the p-Laplacian. This work is inspired by the pioneering work of A. Beurling where he proves the existence for the harmonic case in the plane, using the notion of sub- and super-solutions in a geometrical sense.

Place, publisher, year, edition, pages
2000. Vol. 49, no 1, 311-323 p.
Keyword [en]
URN: urn:nbn:se:kth:diva-20019ISI: 000089184800012OAI: diva2:338712
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shahgholian, Henrik.
By organisation
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link